Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

ECG showed inverted T. Taking nebicard 2.5. Feeling cough and poor circulation. Worrisome

Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4506 Questions

default
Posted on Wed, 12 Dec 2012 in Hypertension and Heart Disease
Question: i am reported having inverted T in ECG and in eco LV is thickened i am takin nebicard 2.5 in morning and envas 2.5 in night. now i am feeling regular cough and poor circulation in lower side legs and palms. i am 46 year old and in india . shall i need to change my medition as cough is causing concern. once i also become faint while on picnic in hilly area
doctor
Answered by Dr. Anantharamakrishnan 32 minutes later
Hi friend,
Welcome to Health Care Magic

Nebicard (nebivolol) is highly selective and at dose less than 10 mg, it is less likely to be responsible for this. However, the possibility can not be ruled out. When there is doubt, you can switch over – to your old sartan for blood pressure control. Discuss with your treating doctor – you may need Doppler studies and Holter (ambulatory monitoring) in view of history of poor circulation and dizziness.

Hopefully, your lipids are controlled...
Are you smoking? – if so, you should stop...

Take care
Wishing speedy recovery
God bless
Good luck

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anantharamakrishnan 27 minutes later
my lipid is total cholstrol is 170 however HDL is in range 36-46.
i am non smoking. taking losar is causing pain in left side of chest.
is envas causing cough?
both envas and nebicard affecting sexual activity?
doctor
Answered by Dr. Anantharamakrishnan 59 minutes later
     Hi

Your HDL is OK. LDL cholesterol is important. It should be 130 or less / 100 is better / 70 is best

     Losar (losartan) will not cause chest pain – discuss with your doctor and look for other causes. You may have to do TMT (Treadmill Exercise ECG)

     Envas (Enalapril / and any ACE inhibitor for that matter) is well known to cause cough.

     Both Envas and Nebicard can affect sexual activity – but it is not common, compared to most other drugs

All the best

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anantharamakrishnan 28 minutes later
i dont mean that losar causing chest pain i mean probably it is not controlling my Bp causing chest pain
should i take losartan in place of envas after consult my doctor?
doctor
Answered by Dr. Anantharamakrishnan 10 hours later
Hi

There are several classes of drugs – a choice indeed.
There are several drugs in each class.
There are several trade names for each drug.

Start with one drug.
Step up gradually – up to the maximum dose.
If in need, add another drug.
Generally two drugs acting by different mechanisms are combined.

Angiotensin Receptor Blockers (ARB / like losartan) are one of the first line drugs.
You can go ahead.

Initially, frequent check up is necessary, until control.
Then, regular follow up, once in 2 or 3 months may be enough.
Discuss with your physician.

Good luck
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Methadone

doctor1 MD

Hello Doctor Grief; my name is Richard Hartsfield, from Alabama. I am a 61 year old veteran and I have been suffering chronic pain (90% arthritic), amongst other things. My doctors at the V.A. in Birmingham, Alabama have been looking after my needs until 16 to 20 months ago. I was told by my doctor at the V.A. that he was being mandated by his SUPERIORES that he was to start the process of taking myself along with all other Veterans that eventually practically all Vets would not be getting any narcotic pain relievers I was fortunate to have an old high school buddy who is a physician refer me to another physician who would see to my needs. I take anywhere from 150 to 170m.g. s of methadone for a long time and am afraid that ,(well I,m afraid that for some unforseeable reason, that I won t be able to get the meds I need. I am a caretaker for my 86 year old mother and it is a gut wrenching thing to watch her slowly die a little each day. To make a long storey short, I am looking ahead and will eventually need my pain meds (legally) each month without the stress of worrying if I will be able to get my meds. Respectfully, Richard Hartsfield

doctor1 MD

my mom has been on methadone for 17 years as high as 200mg/day. for past 5 years she s been on 40mg/day. she is having a hysterectomy fri and her surgeon wrote a letter to her pcp to recommend iv and po meds post-op what will help the best to relieve the pain .......what meds????

doctor1 MD

I have Miller Fischer Variant since November 2005, extremely painful, currently on numerous meds, the main one being Methadone. Does not matter what I have tried, pain is with me 24/7. I assume if I take larger dose it help, but I don t want to do that. has anyone heard about this

doctor1 MD

I have fibromyalgia. I have had it for 9 years and have not found any medications that work for me. Narcotics like oxycodone are the only relief I have. I know I am now physically dependent on them and I continually beat myself up over this. I only take them ad prescribed but find I have to keep increasing the dose. Is there help for me?

doctor1 MD

I'm a 76-year-old female with thinning hair. I used 5% minoxidil for a year and had hair regrowth with no side effects. I suddenly got large red stinging patches in places across my face. Stopped using minoxidil 2 months ago but the patches recur...

doctor1 MD

My husband, 83, has had dementia ( primary progressive aphasia ) for 13 years. After bout w/pheumonia almost six months ago, I was advised to keep him in bed. Although he hasn't developed pressure sores/skin problems, he quickly became much...

doctor1 MD

I recently stopped taking Methadone (Aug 19) as per my Dr. He helped me slowly get off and I appreciate it so much. I have fibromyalgia and have been on Hydrocodone/ Acetaminophen 10/325 for over 15 yrs. My problem is that this dosage is no longer...